Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

melatonin side effects?

Posted by on Nov. 27, 2012 at 5:53 PM
  • 2 Replies

I have a hard time sleeping at night due to some ghost issues (long story) and i take around 6 or 7 mgs of melatonin to help me sleep at night. i have noticed (i used to take just one 5 mg pill and it was chewable) that now when i take 6 or 7 of the 1 mg tablet with water my tummy is all gurgly the next time like i am hungry. does anyone else have this problem? i am not going to stop the melatonin but will buy the chewable kind friday. but still does this happen to anyone else?

by on Nov. 27, 2012 at 5:53 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
frndlyfn
by Emerald Member on Nov. 27, 2012 at 6:13 PM

Do the instructions say to take with food?  Usually the non chewable pills are harder on stomach to dissolve so that would cause the gurgling if no food to buffer it.

silverdawn99
by Jamie on Nov. 27, 2012 at 7:24 PM

i dont think it does. and the gurgling last all day after

Quoting frndlyfn:

Do the instructions say to take with food?  Usually the non chewable pills are harder on stomach to dissolve so that would cause the gurgling if no food to buffer it.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)